Skip to Main content Skip to Navigation
Journal articles

The Billard Theorem for Multiple Random Fourier Series

Abstract : We propose a generalization of a classical result on random Fourier series, namely the Billard Theorem, for random Fourier series over the d-dimensional torus. We provide an investigation of the independence with respect to a choice of a sequence of partial sums (or method of summation). We also study some probabilistic properties of the resulting sum field such as stationarity and characteristics of the marginal distribution.
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00850112
Contributor : Lionel Moisan <>
Submitted on : Monday, October 24, 2016 - 4:08:28 PM
Last modification on : Friday, April 10, 2020 - 5:26:52 PM

File

2013-16r2.pdf
Files produced by the author(s)

Identifiers

Citation

Samuel Ronsin, Hermine Biermé, Lionel Moisan. The Billard Theorem for Multiple Random Fourier Series. Journal of Fourier Analysis and Applications, Springer Verlag, 2017, 23 (1), pp.207-228. ⟨10.1007/s00041-016-9467-9⟩. ⟨hal-00850112v2⟩

Share

Metrics